Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol


Authors: S. A. Fulling and G. Kennedy
Journal: Trans. Amer. Math. Soc. 310 (1988), 583-617
MSC: Primary 58G15; Secondary 35J30, 35S05
MathSciNet review: 973171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonrecursive, explicit expressions are obtained for the term of arbitrary order in the asymptotic expansion of the intrinsic symbol of a resolvent parametrix of an elliptic linear differential operator, of arbitrary order and algebraic structure, which acts on sections of a vector bundle over a manifold. Results for the conventional symbol are included as a special case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G15, 35J30, 35S05

Retrieve articles in all journals with MSC: 58G15, 35J30, 35S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0973171-5
PII: S 0002-9947(1988)0973171-5
Article copyright: © Copyright 1988 American Mathematical Society